Hello CokieMarie and welcome to the forum. Thank you for your question! I can certainly understand why losing weight seemingly out of nowhere after a cancer diagnosis is worrying. However, there is a link between receiving radiation treatment and weight loss. Please speak to your health care team about this. Studies have shown up to 65% of patients who receive radiation have weight loss. BOTH chemotherapy and radiation can affect appetite . I understand you aren't noticing any big changes with appetite. There is also some suggestion that fighting cancer takes caloric energy to combat the inflammatory response. So, this may be additionally contributing. However, please do let your doctor (s) know about this and they should also be able to provide some strategies to overcome this if desired. https://www.mdanderson.org/cancerwise/cancer-treatment-side-effect--involuntary-weight-loss.h00-159384312.html
As far as the statin, these aren't overly involved in weight changes but there is some new research coming out that they alter gut microbiota which may have some weight loss benefits. https://medicaldialogues.in/cardiology-ctvs/news/statins-may-help-in-weight-loss-by-altering-gut-microbiota-65529 However, I'd guess this is more related to the above than your statin.
Let us know how you are doing!